# SDR UPS802735

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57549923
- Condition: Corroded
- Location: Fs 621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND HEAVY CORROSION ON INNER SKIN AND DOUBLER AT FS 621, LONGERON 34L.  REPAIRED PER UPS EO DC8-5330-6792A.
